# SDR USAA040568

- Difficulty date: September 3, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Part time: 63,100 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAR STRAP CRACKED, L2 DOOR FORWARD UPPER CORNER AT FASTENER HOLE.  DAMAGE REMOVED, DOUBLER AND TRIPLER OVER FILLER PER EA 95799.  (M)
